The Annals of Mathematical Statistics

Review: E. B. Dynkin, J. Fabins, V. Greenberg, A. Maitra, G. Majone, Markov Processes, Volumes I and II

Ronald K. Getoor

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 37, Number 5 (1966), 1408-1409.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699287

Digital Object Identifier
doi:10.1214/aoms/1177699287

JSTOR
links.jstor.org

Citation

Getoor, Ronald K. Review: E. B. Dynkin, J. Fabins, V. Greenberg, A. Maitra, G. Majone, Markov Processes, Volumes I and II. Ann. Math. Statist. 37 (1966), no. 5, 1408--1409. doi:10.1214/aoms/1177699287. https://projecteuclid.org/euclid.aoms/1177699287


Export citation